# SDR SWAA2014061229010

- Difficulty date: June 9, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 35,147 hours, 23,963 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7940764
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW CUT OUT FWD FRAME CRACKED UPPER INBD CORNER ABOVE SWITCH.  REPAIRED FRAME IAW SRM.
